# SDR DALA2020102203434

- Difficulty date: January 6, 2018
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 58,522 hours, 7,683 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SECOND SLAT OUTBOARD OF ENGINE HAS A DENT ON TOP SURFACE.   CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SLAT NR 3 RT WING, AS PER A330 SRM.
